Desperately Seeking Help!!! Pain while urinating, now possible STD??
I have a complicated story. I was diagnosed with HPV last year and began taking aldara to clear up my gential warts. After about six weeks of using the cream, I had a really bad reaction to the cream. The areas where I put the cream began to get really sore, and cause open sores, blisters, pain while urinating, and frequent urination. I thought for sure I had an STD because I had unprotected sex with a female. I went to the doctor, and he informed me that I had a bad reaction to the aldara. Since this reaction, I have had pain while urinating, including discharge of urine after peeing. After six more weeks, I went and saw a urologist and he put me on a cycle of doxycyline, and ciprofloxacin. This helped the pain subside, but after the cycle was over I still had pain while urinating. This eventually led to pain in my lower back, and kidneys. I went back to the urologist, and he diagnosed me with a possible bacterial or kidney infection. I had a blood test, and x-rays done which all came up normal. He then put me on another cycle of ciprofloxacin for two weeks. This has helped the pain in my sides go away, and the pain while urinating lessen, but not completely go away. About a week after taking the ciprofloxacin, I began to get a few painless red sores on my penis shaft. I immediately freaked out, and thought it was a possible herpes outbreak. The sores were not puss filled, and were tiny red sores that did not hurt, and were small. I also had an itching sensation in my genitals. After finishing the ciprofloxacin, the sores or rash went away. I am not sure if this was a possible herpes outbreak, or just an allergic reaction to the ciprofloxacin? I spoke to the girl I had unprotected sex with six months prior and she swears up and down that she has never had a herpes outbreak, or been diagnosed with herpes, and has been tested for it before. My question is is it possible I could have contacted herpes from her, and not had any symptoms for six months?, could the ciprofloxacin cause an allergic reaction such as red sores on my penis and itchiness (the cipro website says its possible to have a skin rash and itchiness to the medicine). Could a herpes outbreak cause my symptoms for six months (burning while urination, discharge after urinating, and pain in kidneys and side), or could this all be a urinary tract infection, or bacterial infection? Sorry for the long post, any advice is much appreciated!